# SDR SWAA2022032176988

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE LOC. STR2R TO STR2L AND BS 1021.27 AT VERTICAL STABILIZER 2022-85583 / [01] REPLACED SUPPORT ANGLE LOC. STR2R TO STR2L AND BS 1021.27 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV: -;[02] REPLACED SUPPORT ANGLE LOC. STR2R TO STR2L AND BS 1021.27 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV: -
